# SDR AALA202406273200

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 35,757 hours, 15,251 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR STICKS WHEN BEING OPENED OR CLOSED. ADJUSTED DOOR HINGE, OPERTIONAL CHECK GOOD. PER AMM 52-50-00.
